# SDR SWIA202164592

- Difficulty date: December 16, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL600*
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 25L SPLICE AT FS 333.00      (C-CHECK RO 2/22/2022)    REMOVED CORROSION ON STRG 25L SPLICE AT FS 333.00 IAW CRJ700 SRM 51-21-06-001-001-A01, SPLICE FOUND TO BE OUT LIMITS. REPLACED STR 25L SPLICE AT FS333.00. REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG: SH670-32420 REV E. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
